IJPAM: Volume 87, No. 4 (2013)
DIFFERENCE SCHEMES FOR THE VARIABLE
COEFFICIENTS PARABOLIC DIFFERENTIAL EQUATION
Taniyama Chuou 1-4328, 891-0141, JAPAN
Abstract. In , we have presented some new algorithms for solving the linear variable coefficients parabolic differential equations. The proposed scheme is stable without any restriction to step-sizes of space and time. The scheme is required the condition of step size ratio as in the convergence, where and are step sizes for space and time respectively. In this paper, we will present the explicit unconditional stable scheme which has no restriction on the step size ratio in the convergence. We will also present analysis for the present scheme.
Received: June 15, 2013
AMS Subject Classification: 65L06, 65L07
Key Words and Phrases: Runge-Kutta methods, method of lines, difference equation
Download paper from here.
DOI: 10.12732/ijpam.v87i4.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395